Dr Muhammad Uzair Awan
Dr Muhammad Uzair Awan
Verified email at gcuf.edu.pk
Title
Cited by
Cited by
Year
On Hermite-Hadamard Inequalities for ℎ-Preinvex Functions
MA Noor, KI Noor, MU Awan, J Li
Filomat 28 (7), 1463-1474, 2014
842014
Some integral inequalities for harmonically h-convex functions
MA Noor, KI Noor, MU Awan, S Costache
Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys 77 (1), 5-16, 2015
812015
Some quantum estimates for Hermite–Hadamard inequalities
MA Noor, KI Noor, MU Awan
Applied Mathematics and Computation 251, 675-679, 2015
802015
Fractional Hermite-Hadamard inequalities for some new classes of Godunova-Levin functions
MA Noor, KI Noor, MU Awan, S Khan
Applied Mathematics & Information Sciences 8 (6), 2865, 2014
732014
Some quantum integral inequalities via preinvex functions
MA Noor, KI Noor, MU Awan
Applied Mathematics and Computation 269, 242-251, 2015
622015
Bounds of the second degree cumulative frontier gaps of functions with generalized convexity
G Cristescu, MA Noor, MU Awan
Carpathian Journal of Mathematics, 173-180, 2015
612015
Some Characterizations of Harmonically log-convex Functions
MA Noor, KI Noor, MU Awan
Proceedings of the Jangjeon Mathematical Society 17 (1), 51-61, 2014
522014
Some integral inequalities for harmonic h-convex functions involving hypergeometric functions
MV Mihai, MA Noor, KI Noor, MU Awan
Applied Mathematics and Computation 252, 257-262, 2015
492015
Generalized Convexity and Integral Inequalities
MA Noor, KI Noor, MU Awan
Applied Mathematics & Information Sciences 9 (1), 233-243, 2015
492015
Integral inequalities for coordinated Harmonically convex functions
MA Noor, KI Noor, MU Awan
Complex Variables and Elliptic Equations: An International Journal 59 (12), 2014
492014
On some inequalities for relative semi-convex functions
MA Noor, MU Awan, KI Noor
Journal of Inequalities and Applications 2013 (1), 332, 2013
492013
Some k-fractional integrals inequalities through generalized λφm-MT-preinvexity
C Luo, TS Du, MA Khan, A Kashuri, Y Shen
J. Comput. Anal. Appl 27 (4), 690-705, 2019
47*2019
Hermite-Hadamard inequalities for relative semi-convex functions and applications
MA Noor, KI Noor, MU Awan
Filomat 28 (2), 221–230, 2014
442014
Some integral inequalities for two kinds of convexities via fractional integrals
MA Noor, MU Awan
Trans. J. Math. Mech 5 (2), 129-136, 2013
412013
Hermite-Hadamard inequalities for exponentially convex functions
MU Awan, MA Noor, KI Noor
Appl. Math. Inf. Sci 12 (2), 405-409, 2018
402018
Geometrically relative convex functions
MA Noor, KI Noor, MU Awan
Applied Mathematics & Information Sciences 8 (2), 607, 2014
402014
Generalized Fractional Hermite-Hadamard Inequalities for Twice Di erentiable s-Convex Functions
MA Noor, G Cristescu, MU Awan
Filomat 29 (4), 807-815, 2015
372015
New Hermite–Hadamard type inequalities for n-polynomial harmonically convex functions
MU Awan, N Akhtar, S Iftikhar, MA Noor, YM Chu
Journal of Inequalities and Applications 2020 (1), 1-12, 2020
342020
Some new refinements of Hermite–Hadamard-type inequalities involving-Riemann–Liouville fractional integrals and applications
MU Awan, S Talib, YM Chu, MA Noor, KI Noor
Mathematical Problems in Engineering 2020, 2020
342020
On strongly generalized convex functions
MU Awan, MA Noor, KI Noor, F Safdar
Filomat 31 (18), 5783-5790, 2017
322017
The system can't perform the operation now. Try again later.
Articles 1–20